https://riseandshine.childrensnational.org/wp-content/uploads/2019/10/Little-girl-in-halloween-costume-eating-lollipop-feature.jpg 300 400 Rise and Shine https://riseandshine.childrensnational.org/wp-content/uploads/2017/11/childrens_riseandshine_logo.jpg Rise and Shine2019-10-17 07:00:562019-10-21 15:05:44Managing a child’s diabetes around Halloween
Many children, parents and pediatricians are unaware of the dangers of energy drinks especially when it comes to young consumers. When mixed with alcohol, these drinks create “a wide-awake drunk” state, which can cause serious problems. Doctors are treating more and more patients for problems associated with these caffeine-laden products including an irregular heartbeat, myocardial infarctions and sleep problems. Learn more in the video below, featuring Brooke Bokor, MD, MPH, a physician in the Division of Adolescent and Young Adult Medicine at Children’s National.